# SDR AU981307

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Condition: Separated
- Location: Pitot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER STATIC HOSE DISLODGED AND CRACKED.  STATIC HOSE BETWEEN THE ALTIMETER AND AIRSPEED INDICATOR SEPARATED AT A UNION LOCATED BEHIND THE DIRECTIONAL GYRO CASE.
